Garym

General Topics

Moderators: JohnV, Arron, garym

Garym

Postby barbo36 on May 18th, 2004, 10:01 am

I wanted to tell you Gary when the neuro was asking about what meds I am on I told him klonopin and I was given lexapro but dont take it well he thought I said cipro and seemed real excited about that word! I am going to ask him more about that on the 2cnd. I just thought you might be interested since you told me about the cipro Barb
barbo36
Senior Member
Senior Member
 
Posts: 87
Joined: March 30th, 2004, 10:57 am
Location: kissimmee

Postby garym on May 18th, 2004, 12:21 pm

Barb,

While cipro clearly isn't the cause for most people's problems on this BB, it can and does cause all of our symptoms in some people. The manufacturers of cipro don't even deny that point. They only argue that the problems don't persist after stopping the medicine. I personally believe that my problems stem from cipro.

Let me know what he says,
Gary
garym
Moderator
Moderator
 
Posts: 1889
Joined: August 23rd, 2003, 1:24 pm
Location: Texas

cipro

Postby barbo36 on May 18th, 2004, 12:33 pm

ok I will let you know
barbo36
Senior Member
Senior Member
 
Posts: 87
Joined: March 30th, 2004, 10:57 am
Location: kissimmee

cipro

Sponsor

Sponsor
 


Return to General Topics

Who is online

Users browsing this forum: Google Adsense [Bot], Majestic-12 [Bot] and 6 guests